# SDR IPXA2021101274867

- Difficulty date: August 25, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 30,912 hours, 18,644 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: None
- Part serial: 25486
- Condition: None
- Location: Bs1200.0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CMAIN CARGO FLOOR BEAM AT STA. 1200.0 BL 0 AND LBL 24.0 WITH CORROSIONREPAIRED IAW EA 757-5360-27-A2692 AND UPS EO B757-5310-81822-A
